# SDR ASAA0080048

- Difficulty date: January 18, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON FUSELAGE SKIN FROM FS 1174 TO 1190, LONGERON 30.  REPAIRED IAW ASA EA 5330-01417.  (M)
